# SDR AU010186

- Difficulty date: March 5, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11MIRGADE
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE NICKEL SHEATH CRACKED. CRACK LENGTH APPROXIMATELY 50.8MM (2IN) LOCATED ON THE FACE APPROXIMATELY 50.8MM (2IN) FROMTHE BLADE HEATER.
